MAUDE Adverse Event Report: DEPUY SPINE INC FINAL TIGHTENER X20; DRIVER

DEPUY SPINE INC FINAL TIGHTENER X20; DRIVER
Model Number 286210130
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is company representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that during the final tightening of a spine case the t20 expedium 5.5 final tightener was skipped.It was found stripped.The surgery was completed successfully without delay.There were no patient consequences.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # 1).This complaint involves one (1) device.This report is for (1) final tightener x20.This report is 1 of 1 for (b)(4).

Brand Name
FINAL TIGHTENER X20
Common Device Name
DRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10173964
Report Number1526439-2020-01209
Device Sequence Number2653087
Product Code HWR
UDI-Device Identifier10705034211121
UDI-Public10705034211121
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286210130
Device Catalogue Number286210130
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2020
Initial Report FDA Received Date06/19/2020
Patient Sequence Number1